Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 37 of 39 found articles
 
 
  The stability relation between ordinary and delay-integro-differential equations
 
 
Title: The stability relation between ordinary and delay-integro-differential equations
Author: Zhang, Chengjian
Niu, Yuanling
Appeared in: Mathematical and computer modelling
Paging: Volume 49 (2009) nr. 1-2 pages 7 p.
Year: 2009
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 37 of 39 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands